zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Zur Theorie der analytischen Mannigfaltigkeiten im Raume von n komplexen Veränderlichen. (German) Zbl 0064.08001

References:
[1]Behnke, H.: Die Kanten singulärer Mannigfaltigkeiten. Abh. math. Semin. Hamburg Univ.4, 347-365 (1926). · Zbl 02586587 · doi:10.1007/BF02950736
[2]Behnke, H., u.F. Sommer: Über die Voraussetzungen des Kontinuitätssatzes. Math. Ann.121, 356-378 (1950). · Zbl 0037.33801 · doi:10.1007/BF01329632
[3]Behnke, H., u.P. Thullen: Theorie der Funktionen mehrerer komplexer Veränderlichen. Erg. d. Math.3, 3 (1934).
[4]Cartan, H.: Problèmes globaux dans la théorie des fonctions analytiques de plusieurs variables complexes. Proc. Intern. Congr. of Math., Vol.I, 152-164. 1950
[5]Cartan, H.: Idéaux de fonctions analytiques den variables complexes. Ann. Sci. Ecole Norm. Sup. (3),61, 179-197 (1944), Appendice II.
[6]Chow, W. L.: On compact analytic varieties. Amer. J. Math.71, 893-914 (1949). · Zbl 0041.48302 · doi:10.2307/2372375
[7]Kneser, H.: Analytische Mannigfaltigkeiten im komplexen projektiven Raum. Math. Nachr.4, 382-391 (1950/51).
[8]Koch, K.: Die analytische Projektion. Schriftenreihe des Math. Instituts der Univ. Münster, H. 6 (1953).
[9]Krzoska, J.: Über die natürlichen Grenzen der analytischen Funktionen mehrerer Veränderlicher. Dissertation Greifswald 1933.
[10]Oka, K.: Domaines convexes par rapport aux fonctions rationelles. J. Sci. Hirosima Univ., Ser. A, Vol. 6, Nr. 3 (1936).
[11]Oka, K.: Domaines d’holomorphie. J. Sci. Hirosima Univ., Ser. A, Vol. 7, Nr. 2 (1937).
[12]Osgood, W. F.: Lehrbuch der Funktionentheorie II, 1. Lieferung (2. Aufl.). Leipzig 1929.
[13]Remmert, R., u.K. Stein: Über die wesentlichen Singularitäten analytischer Mengen. Math. Ann.126, 263-306 (1953). · Zbl 0051.06303 · doi:10.1007/BF01343164
[14]Rothstein, W.: Die Fortsetzung vier- und höherdimensionaler analytischer Flächen desR 2n (n ? 3). Math. Ann.121, 340-355 (1950). · Zbl 0037.18302 · doi:10.1007/BF01329631
[15]Rothstein, W.: Über die Fortsetzung analytischer Flächen. Math. Ann.122, 424-434 (1951). · Zbl 0044.30803 · doi:10.1007/BF01342853
[16]Rothstein, W.: Zur Theorie der Singularitäten analytischer Funktionen und Flächen. Math. Ann.126, 221-238 (1953). · Zbl 0051.06302 · doi:10.1007/BF01343161
[17]Stein, K.: Die Regularitätshüllen nieder-dimensionaler Mannigfaltigkeiten. Math. Ann.114, 543-569 (1937). · doi:10.1007/BF01594195
[18]Stein, K.: Analytische Projektion komplexer Mannigfaltigkeiten. C.B.R.M. 1953.
[19]Thullen, P.: Über die wesentlichen Singularitäten analytischer Funktionen und Flächen im Raume vonn komplexen Veränderlichen. Math. Ann.111, 137-157 (1935). · doi:10.1007/BF01472210